# SDR DALA2019032601915

- Difficulty date: March 17, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 53,842 hours, 36,931 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B T/E FIXED VANE L/E DAMAGED. REPLACED FLAP VANE REF. AMM 27-50-02 ADJUSTMENT AND OPERATIONAL CHECK OKAY. (LP0989219)
